Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Practical throw-back interpolation


Author: F. D. Burgoyne
Journal: Math. Comp. 25 (1971), 115-117
MSC: Primary 65.20
DOI: https://doi.org/10.1090/S0025-5718-1971-0287665-2
MathSciNet review: 0287665
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Precise conditions are determined for the validity of some frequently-used throwback interpolation formulae.


References [Enhancements On Off] (What's this?)

  • [1] L. Fox, Mathematical Tables, Vol. 1, H.M.S.O., London, 1956.
  • [2] Interpolation and Allied Tables, H.M.S.O., London, 1956.
  • [3] L. J. Comrie, British Association Mathematical Tables. Vol. 1, Cambridge Univ. Press, Cambridge, 1931.
  • [4] J. C. P. Miller, "Two numerical applications of Chebyshev polynomials," Proc. Roy. Soc. Edinburgh Sect. A, v. 62, 1946, pp. 204-210. MR 8, 172. MR 0017583 (8:172e)
  • [5] Z. Kopal, Numerical Analysis, Wiley, New York, 1955. MR 17, 1007. MR 0077213 (17:1007c)
  • [6] G. J. Lidstone, "Notes on interpolation," J. Inst. Actuar., v. 71, 1941, pp. 68-95. MR 2, 367. MR 0004378 (2:367i)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.20

Retrieve articles in all journals with MSC: 65.20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1971-0287665-2
Keywords: Throw-back interpolation, precise conditions for validity, Bessel formula, Everett formula, fifth differences negligible, sixth differences negligible
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society